Typical profit singularities of one-parametric cyclic process with fixed period

Davydov AA & Kukshina EO (2008). Typical profit singularities of one-parametric cyclic process with fixed period. Optimization 2 (2): 1-10. DOI:10.1080/02331930701779849.

Full text not available from this repository.

Abstract

On the circle for smooth one-parametric families of pairs of profit densities and control systems with positive velocities only, we classify generic singularities of the profit along a cyclic motion with prescribed period. The classification includes six singularities and is different from the respective one for the general case when the period of the motion is not fixed.

Item Type: Article
Uncontrolled Keywords: parametric cyclic process; control system; optimization; generic singularities
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Optimization; 2(2)1-10 [2008]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:41
Last Modified: 30 Aug 2016 06:50
URI: http://pure.iiasa.ac.at/8618

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313